# SDR JJBA20240207008

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 44,109 hours, 28,545 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Signal Cond Unit
- Part number: 367934005
- Part serial: 1010
- Condition: Inoperative
- Location: Fuel Transfer
- Part time: 41,046 hours, 25,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FUEL TRANSFER INOPERATIVE. REMOVED AND REPLACED FUEL SIGNAL CONDITIONING UNIT. OPS CHECK GOOD, PUSHED IN CIRCUIT BREAKERS.
